sexologist-icon
Menstruation problem
Last month i had taken an emergency contraceptive pill(i-pill) within 72hrs. That very month i had my periods normally in due date but the very next month my periods got pre-poned by one week,which is unusual in my case because i never had any date issue and now am having bleedings with large black clots. I am tensed. Is it happenning due to the pill?
123 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Aditi Kishore Shinde
Gynecologist 10 yrs exp Kolkata
Dear Ma'am, Thank you for your query regarding abnormal uterine bleeding post emergency contraception. I would start by advising a home urinary pregnancy test at the outset. It is usual to see such menstrual changes after using a hormonal agent, such as that seen in the Levonorgestrel I pill. But the changes associated with medication usually don't last more than 2 cycles. It should also be noted that any variation in the menstrual cycle within 1 week is considered normal. I would suggest you maintain a regular menstrual diary noting down the details of date of last menstrual period, days of flow,  regularity,  clots, pain,  etc to help monitor your cycles better. Also consider using a regular contraception method after contraceptive counselling. Regards, Aditi
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.